American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis. Global rigidity of higher rank Anosov actions on tori and nilmanifolds. J. Amer. Math. Soc. 26 (2013) 167-198.
Abstract, references, and article information   
View Article: PDF

[2] Jean Bourgain and Haïm Brezis. On the equation $\operatorname{div}Y=f$ and application to control of phases. J. Amer. Math. Soc. 16 (2003) 393-426. MR 1949165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1